# SDR AUS20021132

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Part number: 96410032601
- Condition: Corroded
- Location: Fuselage Main, K
- Component: Fuselage Main, K
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH KEEL SPLICE JOINTS LOCATED IN NOSE LANDING GEAR WHEEL WELL AT STN 49.000 CONTAINED SEVERE EXFOLIATION CORROSION BETWEEN THE JOINT FACES. ATTACHMENT RIVET HEADS MISSING. AFFECTED PARTS WERE:-1. LH FORWARD KEEL PNO 96-410032-6012. LH AFT KEEL PNO 96410032-133. RH FORWARD KEEL PNO 96-410032-6084. RH AFT KEEL PNO 96410032-608
